MathSciNet Relay Station
MathSciNet bibliographic data
MR2156726 (2006e:47039) 47A68 (32A70 47A56 47B35 47N70 93B28)
Dritschel, Michael A.; Woerdeman, Hugo J. Outer factorizations in one and several variables. Trans. Amer. Math. Soc. 357 (2005), no. 11, 4661–4679 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement